Previous |  Up |  Next


Title: On ordinary linear differential equations of high order (English)
Author: Hornich, H.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Bratislava in September 1966
Issue: 1966
Pages: 193-199
Category: math
MSC: 34-06
idZBL: Zbl 0187.33702
Date available: 2009-02-11T16:36:37Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_02-1966-1_20.pdf 677.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo